# SDR AALA202401023701

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A320*
- Aircraft serial: 6761
- Aircraft time: 24,633 hours, 9,609 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GORUNDED: DOOR 4R OUTBOARD FLASHLIGHT INOPERATIVE. REPLACED DOOR 4R OUTBOARD FLASHLIGHT
